# SDR A6WA202111297997

- Difficulty date: November 27, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 40,397 hours, 38,814 cycles
- System (JASC): 2200 · Auto Flight System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE TO PWM THE CREW REPORTED RECEIVING A STAB TRIM AND MACH TRIM CAUTION.  THEY DECLARED AND EMERGENCY AND WILL CONTINUE TO PWM.  AT FL310 RECEIVED STAB & MACH TRIM CAUTIONS. C/W QRH, TRIM WOULD NOT  RE-ENGAGE.   ***AIRCRAFT REMOVED FROM SERVICE***  MX IN PROGRESS
